# SDR NWAA 091575519

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 70,769 hours, 29,293 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 05519
- Condition: Smoke
- Location: Galley
- Part time: 1,911 hours, 724 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE NUMBER ONE OVEN IN THE AFT GALLEY WAS EMITTING SMOKE WHEN THE CABIN CREW WAS HEATING UP FOOD FOR THEIR CREW MEALS.  THE CABIN CREW IDENTIFIED THAT THE SMOKE WAS COMING FROM THE FAN/HEATING ELEMENT AREA. THE FLIGHT CONTINUED ON TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AFFECTED OVEN WHICH, OPERATED NORMALLY AFTER IT WAS REPLACED.
